# SDR USAA2011080200003

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 58,400 hours, 38,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXITS SIGN SIDE OF SEAT 11C FELL OFF.  MAINTENANCE RE-INSTALLED EXITS SIGN AT SEAT 11C.  OPERATIONAL CHECK NORMAL.
